This is kind of a long story. I've experienced migraines since I was ~16 years old. For the first 4 years that I experienced them, they were the typical migraine with sensitivity to light and sound and severe nausea, that was it. However, in the past two years, my migraines are now accompanied by dizziness, loss of balance, mild memory loss (which has become a constant change and is no longer solely associated with migraines, though it does get worse when I have them), slowed thinking, muscle weakness (I can't hold my head up, my limbs are almost completely flaccid, I slump over in a chair, sometimes it's less pronounced and I may have difficulty lifting things that I normally can lift with no problem), muscle spasms, and, if I don't take Excedrin immediately, full-body convulsions that can last for hours (almost like tonic-clonic seizures, but more robust and I don't lose consciousness). After the first month or so of these new developments I also started experiencing these symptoms, particularly the convulsions, in association with hunger, heat, or feeling very tired. Now I'm noticing that when I exercise my limbs eventually stop being able to move and it takes a great deal of effort to even simply walk. This doesn't happen every time I exercise, but it's happened on multiple occasions. Has anyone else experienced symptoms like these? Any ideas as to what it may be? I spent a couple of weeks in 2 different hospitals and met with neurologists and psychologists and no one could figure out what was wrong.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.